BibTeX record journals/jacm/KaplanU80

download as .bib file

@article{DBLP:journals/jacm/KaplanU80,
  author    = {Marc A. Kaplan and
               Jeffrey D. Ullman},
  title     = {A Scheme for the Automatic Inference of Variable Types},
  journal   = {J. {ACM}},
  volume    = {27},
  number    = {1},
  pages     = {128--145},
  year      = {1980},
  url       = {http://doi.acm.org/10.1145/322169.322181},
  doi       = {10.1145/322169.322181},
  timestamp = {Thu, 20 Nov 2003 12:28:13 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/KaplanU80},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}